MathSciNet Relay Station
MathSciNet bibliographic data
MR482752 (58 #2806) 55D99 (55E40 55F05)
James, I. M. Alternative homotopy theories. Enseignement Math. (2) 23 (1977), no. 3-4, 221–237.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement